# SDR DXTA2009071703731

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 4,264 hours, 3,993 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF APPROX 500FT, CREW GOT A RT 'LO OIL PRESS' INDICATION LIGHT. CREW FOLLOWED CHECKLIST AND LANDED THE ACFT SAFELY. OIL PRESSURE WAS AT APPROX 30 PSI.  ALL OTHER INDICATIONS WERE NORMAL.  RAN ACFT AT TAKEOFF PWR AND FOUND GARLOCK SEAL ON FCU LEAKING. REMOVED AND REPLACED SEAL. OPS/LEAK CHECKS GOOD IAW MM 72-60-01.
